# SDR SWAA2023011690514

- Difficulty date: January 11, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 24,194 hours, 11,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621 PB RT WING CRACKED<[01] DRILLED; COUNTERSUNK AND INSTALLED PANEL PER SRM 51-40-05; AND 51-40-02
